# SDR 2008UALA01466

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD FRAME LOWER CORNER 2 EACH O/B FASTENER HOLES CRACKED.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGED LOWER FWD FRAME SECTION & INSTALLED NEW FRAME REPAIR KIT.
